Junior Sign-up Links

Junior Programs List

Spring After-School Program:

Dates: May to June, 7/8 weeks

Days: Mondays-Friday

Two sessions: 4:00 to 5:30 PM and 5:30 to 7:00 PM

Sign-up links for:

Monday 4-5;30pm, or 5:30-7pm 

Tuesday 4-5:30pm, or 5:30-7pm

Wednesday 4-5:30pm, or 5:30-7pm

Thursday 4-5:30pm, or 5:30-7pm

Friday 4-5:30pm, or 5:30-7pm

 

Summer Camp:

Dates: June  to September  – 9 weeks

Days: Mondays-Friday

Sessions: 

AM: 9:00 to 12:00 PM – 3 hrs

PM: 1:00 to 4 PM – 3 hrs

Both AM + PM are possible

Sign-up Links:

Monday 9-12pm or 1-4pm

Tuesday 9-12pm or 1-4pm

Wednesday 9-12pm or 1-4pm

Thursday 9-12pm or 1-4pm

Friday 9-12pm or 1-4pm

 

Fall After-School Program:

Dates: September  to October  – 4/6 weeks

Days: Mondays-Friday

Two sessions: 4:00 to 5:30 PM or 5:30 to 7:00 PM

Sign-up Links

Monday 4-5:30pm or 5:30-7pm

Tuesday 4-5:30pm or 5:30-7pm

Wednesday 4-5:30pm or 5:30-7pm

Thursday 4-5:30pm or 5:30-7pm

Friday 4-5:30pm or 5:30-7pm

 

Saturdays PM lessons:

May  to June  – 6 Saturdays

June to July – 6 Saturdays

August to September – 6 Saturdays

60 minutes:

1:00 to 2:00 PM  6-8yrs

2:00 to 3:00 PM  9-11yrs

3:00 to 4:00 PM  12-17yrs

Sign-up Links:

Spring 1-2pm, 2-3pm, or 3-4pm

Summer 1-2pm, 2-3pm, or 3-4pm

Fall  1-2pm, 2-3pm, or 3-4pm

 

Hi-Performance lessons:

3 Cycles: Tuesdays and Thursdays

120 minutes: from 5:00 to 7:00 PM

Sign-up links:

May  to June  – 7 weeks

July  to August  – 7 weeks

August  to October  – 5 weeks